# SDR UIEA2025082501137

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 101,546 hours, 17,006 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FITTING, INBD LWR SIDE OF LH WING #6 SPOILER MID HINGE FITTING( 1) REPAIRED DAMAGE AREA IAW W/S 50588 & SRM 57-51-13-2R-1 REV 104. 2) CONDITION CHK NORMAL AND JOB COMPLETED. )
